# SDR ANCF200400001

- Difficulty date: January 9, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N506NA
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 20412170415
- Part serial: 2274
- Condition: Failed
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR FAIL DISPLAYED ON HSI WXR TEST DISPLAY WXR FAIL RT.  THE TRANSCEIVER RADAR WAS CHANGED IAW-AMM 34-43-01 PAG 401, TEST OK.  P/N-OFF/ON-2041217-0415,S/N-OFF-2274, S/N-ON-6464.
